# SDR SWI2025F00222

- Difficulty date: December 15, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME 581 AROUND STR 27 CUTOUT, FWD AND AFT FACE OF ATTACH FLANGE AND WEB CAMP 29321370     (C-CHECK RO 2/26/2025)    REMOVED AND INSTALLED NEW FRAME @FS581.00 STR27 AND STR20R IAW CRJ 900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001 A01 REV 38 DATE JUL-25-2020 AND DWG# SH690-33200 REV -N AND COMPLIED WITH TASK CARD 51-900-1002-SKY AND LEAK CHECK GOOD
